My son developed a rash on his legs, and an odeamatous foot, being diagnosed as vasculitis in recent months, and is currently being treated with prednisone. He has not been well since suffering from a severe and acute septicaemia approximately 12 months ago, which was identified as being caused by exposure to salmonella zanzibar (he works with reptiles & animals). As he was previously healthy, I am seeking advice regarding a possible connection between the acute septicaemia (& multiple medications IV and oral) he was given at the time, and the 'assault' on his autoimmune system, and the current vasculitis diagnosis?
With thanks in anticipation,
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.